[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Red bump solution



That is a terrific Idea, Though I have had doctors tell me that using
Neosporin a lot can also be a bad thing. Your body build up a defense against
it, and it is no longer effective. I guess that it depends on the person... I
think that I will try it. I am allergic to the tape used to hold the set in
place, so my skin becomes very red, and irritated, then the next day it
becomes so dried out it looks like a desert...(you know how the dirt looks
when it has had no moisture for months...) I have tried lotions upon lotions
and nothing seems to fix it, so thanks for the tip!    Cherry :)
  ----- Original Message -----
  From: Dave Hill
  To: email @ redacted
  Sent: Sunday, August 12, 2001 4:36 PM
  Subject: [IP] Red bump solution


  I tried putting neosporin ointment on the
  site when I pull it out & that seemed to help a whole lot.
   Dave
  ----------------------------------------------------------
  for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
  send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml